Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017 (2017), Article ID 2148529, 9 pages
https://doi.org/10.1155/2017/2148529
Research Article

On Harmonically -Preinvex Functions

1Department of Mathematics, Longyan University, Longyan, Fujian 364012, China
2Abdus Salam School of Mathematical Sciences, GC University, Lahore, Pakistan
3Department of Mathematics, Faculty of Arts and Sciences, Giresun University, 28200 Giresun, Turkey

Correspondence should be addressed to Shan-He Wu

Received 19 August 2016; Revised 17 December 2016; Accepted 4 January 2017; Published 31 January 2017

Academic Editor: Adrian Petrusel

Copyright © 2017 Shan-He Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. D. Anderson, M. K. Vamanamurthy, and M. Vuorinen, “Generalized convexity and inequalities,” Journal of Mathematical Analysis and Applications, vol. 335, no. 2, pp. 1294–1308, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. F. Chen and S. Wu, “Fejér and Hermite-Hadamard type inequalities for harmonically convex functions,” Journal of Applied Mathematics, vol. 2014, Article ID 386806, 6 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. S. S. Dragomir, “Some new inequalities of Hermite-Hadamard type for GA-convex functions,” RGMIA Research Report Collection, vol. 18, article 30, 2015. View at Google Scholar
  4. S. S. Dragomir, “Inequalities of Hermite-Hadamard type for HA-convex functions,” RGMIA Research Report Collection, vol. 18, article 38, 2015. View at Google Scholar
  5. İ. İşcan, “Hermite-Hadamard type inequalities for harmonically convex functions,” Hacettepe Journal of Mathematics and Statistics, vol. 43, no. 6, pp. 935–942, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. C. P. Niculescu and L.-E. Persson, Convex Functions and Their Applications, CMS Books in Mathematics, Springer, New York, NY, USA, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  7. R. Pini, “Invexity and generalized convexity,” Optimization, vol. 22, no. 4, pp. 513–525, 1991. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. H.-N. Shi and J. Zhang, “Some new judgement theorems of Schur geometric and Schur harmonic convexities for a class of symmetric functions,” Journal of Inequalities and Applications, vol. 2013, article 527, 2013. View at Google Scholar · View at MathSciNet
  9. S. Varošanec, “On h-convexity,” Journal of Mathematical Analysis and Applications, vol. 326, no. 1, pp. 303–311, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. T. Weir and B. Mond, “Pre-invex functions in multiple objective optimization,” Journal of Mathematical Analysis and Applications, vol. 136, no. 1, pp. 29–38, 1988. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. G. Cristescu and L. Lupşa, Non-Connected Convexities and Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2002.
  12. J. Hadamard, “Étude sur les propriétés des fonctions entières et en particulier d’une fonction considérée par Riemann,” Journal de Mathématiques Pures et Appliquées, vol. 58, pp. 171–216, 1893. View at Google Scholar
  13. M. A. Hanson, “On sufficiency of the Kuhn-Tucker conditions,” Journal of Mathematical Analysis and Applications, vol. 80, no. 2, pp. 545–550, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. B. G. Pachpatte, “On some integral inequalities involving convex functions,” RGMIA Research Report Collection, vol. 3, no. 3, pp. 487–492, 2000. View at Google Scholar
  15. J. E. Pečarić, F. Proschan, and Y. L. Tong, Convex functions, Partial ordering and Statistical Applications, vol. 187 of Mathematics in Science and Engineering, Academic Press, New York, NY, USA, 1992. View at MathSciNet
  16. A. Pitea and M. Postolache, “Minimization of vectors of curvilinear functionals on the second order jet bundle: sufficient efficiency conditions,” Optimization Letters, vol. 6, no. 8, pp. 1657–1669, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. M. Tunç, “On some new inequalities for convex functions,” Turkish Journal of Mathematics, vol. 36, no. 2, pp. 245–251, 2012. View at Google Scholar · View at MathSciNet
  18. A. Ben-Israel and B. Mond, “What is invexity?” Australian Mathematical Society. Journal. Series B. Applied Mathematics, vol. 28, no. 1, pp. 1–9, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. M. A. Noor, “Hermite-Hadamard integral inequalities for log-preinvex functions,” Journal of Mathematical Analysis and Approximation Theory, vol. 2, no. 2, pp. 126–131, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. M. A. Noor, “Hadamard integral ineqaualities for product of two preinvex functions,” Nonlinear Analysis Forum, vol. 14, pp. 167–173, 2009. View at Google Scholar
  21. X. M. Yang and D. Li, “On properties of preinvex functions,” Journal of Mathematical Analysis and Applications, vol. 256, no. 1, pp. 229–241, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  22. A. Pitea and M. Postolache, “Duality theorem for a new class of multitime multiobjective variational problems,” Journal of Global Optimization, vol. 54, no. 1, pp. 47–58, 2012. View at Google Scholar
  23. A. Pitea and M. Postolache, “Minimization of vectors of curvilinear functionals on the second order jet bundle,” Optimization Letters, vol. 6, no. 3, pp. 459–470, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. M. A. Noor, K. I. Noor, and S. Iftikhar, “Fractional ostrowski inequalities for harmonic h-preinvex functions,” Facta Universitatis. Series: Mathematics and Informatics, vol. 31, no. 2, pp. 417–445, 2016. View at Google Scholar · View at MathSciNet
  25. M. A. Noor, K. I. Noor, M. U. Awan, and S. Khan, “Hermite-Hadamard inequalities for s-Godunova-Levin preinvex functions,” Journal of Advanced Mathematical Studies, vol. 7, no. 2, pp. 12–19, 2014. View at Google Scholar · View at MathSciNet
  26. M. K. Bakula, M. E. Özdemir, and J. Pecaric, “Hadamard type inequalities for m-convex and (α, m)-convex functions,” Journal of Inequalities in Pure and Applied Mathematics, vol. 9, no. 4, article 96, 2008. View at Google Scholar
  27. S. R. Mohan and S. K. Neogy, “On invex sets and preinvex functions,” Journal of Mathematical Analysis and Applications, vol. 189, no. 3, pp. 901–908, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  28. M. A. Noor, K. I. Noor, and S. Iftikhar, “Hermite-Hadamard inequalities for harmonic preinvex functions,” Saussurea, vol. 6, no. 1, pp. 34–53, 2016. View at Google Scholar
  29. D. S. Mitrinović and P. M. Vasić, Analytic Inequalities, Springer, New York, NY, USA, 1970. View at MathSciNet